# SDR SWIA200210544

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,684 hours, 14,435 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE INFLIGHT (RIGHT SIDE).  RETURNED TO SLC.  REMOVED RIGHT O/B LEADING EDGE.  FOUND A CHAFED WIRE AT DUCT LEAK SENSOR.  REPAIRED CHAFE.  OPS CHECK GOOD.
